MAUDE Adverse Event Report: TERUMO CARDIOVASCULAR SYSTEMS CORPORATION HERC FLEX 360 DEVICE ASSY; UNIVERSAL STABILIZER ARM

TERUMO CARDIOVASCULAR SYSTEMS CORPORATION HERC FLEX 360 DEVICE ASSY; UNIVERSAL STABILIZER ARM
Model Number T401162
Medical Device Problem Code Break (1069)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/11/2023
Type of Reportable Event Malfunction
Event or Problem Description
The user facility reported to terumo cardiovascular that the lock was broken in half.It is unknown when this event occurred, whether the product was changed out, or if there was any effect on the patient or results of the surgery.Due to the unknown information for this event, it is being reported.Terumo continues to attempt to gain more information regarding this event from the user facility.
 
Additional Manufacturer Narrative
Terumo has not received the device for evaluation; therefore, the investigation has yet to be completed.Terumo plans on submitting a follow-up report when the investigation is complete and when more information becomes available.For this reason, terumo references evaluation conclusion code 11.Component code: 3067- handpiece.Health effect ¿ impact code: 4648- insufficient information.Health effect - clinical code: 4580- insufficient information.Medical device problem code: 1069- break.Investigation findings: 3233 - results pending completion of investigation.Investigation conclusions: 11 - conclusion not yet available.
 
Additional Manufacturer Narrative
This follow-up report is submitted to fda in accord with applicable regulations.  upon further investigation of the reported event, the following information is new and/or changed: h6 (identification of evaluation codes 10, 3259, 4307).The affected sample was inspected upon receipt to confirm a broken lock plate.Corrosion was observed on the device, including the lock plates.Due to the presence of corrosion, it¿s possible that improper reprocessing of the device caused the failure.  all available information has been placed on file in quality management for appropriate tracking, trending, and follow-up.
 
Event or Problem Description
Lock was busted in half.
 
Event or Problem Description
New information received that indicates, the event occurred during setup, the product was changed out, and the surgery was completed successfully with no patient effect.
 
Additional Manufacturer Narrative
This follow-up report is submitted to fda in accord with applicable regulations ¿ and as indicated by terumo cardiovascular systems in the initial report submitted to the fda on november 06, 2023.The sample was not returned for evaluation; therefore, a thorough investigation could not be performed.Without a returned device a definitive root cause could not be determined.All available information has been placed on file in quality management for appropriate tracking, trending, and follow-up.

Brand Name
HERC FLEX 360 DEVICE ASSY
Common Device Name
UNIVERSAL STABILIZER ARM
Manufacturer (Section D)
TERUMO CARDIOVASCULAR SYSTEMS CORPORATION
125 blue ball road
elkton MD 21921
Manufacturer (Section G)
SAME
Manufacturer Contact
douglas patton
125 blue ball road
elkton, MD 21921
7346634145
MDR Report Key18073553
Report Number1124841-2023-00255
Device Sequence Number7759131
Product Code MWS
UDI-Device Identifier00699753450943
UDI-Public(01)00699753450943
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
N/A
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/22/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date11/12/2024
Device Model NumberT401162
Device Catalogue NumberN/A
Device Lot NumberT00431
Was Device Available for Evaluation? Device Returned to Manufacturer
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/13/2023
Supplement Date Received by Manufacturer11/09/2023
12/07/2023
Initial Report FDA Received Date11/06/2023
Supplement Report FDA Received Date12/04/2023
12/22/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/12/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown